MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; SPINAL CORD STIMULATOR
Model Number SC-3400-30
Medical Device Problem Codes Fracture (1260); High impedance (1291)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model: sc-3400-30, serial: (b)(4), description: infinion splitter 2x8 kit (30 cm).The explanted device was not returned to bsn as it was discarded by the medical facility.It is indicated that the device will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.A review of the device history records will be conducted.If there is any further relevant information from that review, a supplemental med watch will be filed.
 
Event or Problem Description
A report was received that the patient underwent a lead splitter replacement due to suspected damage of one of the lead splitters.
 
Additional Manufacturer Narrative
Additional information was received that the patient had been unsatisfied with the stimulation and high impedances were observed so the physician suspected lead splitter fracture prior to the replacement procedure.
 
Event or Problem Description

Brand Name
PRECISION
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7033575
Report Number3006630150-2017-04817
Device Sequence Number13491647
Product Code LGW
UDI-Device Identifier08714729797838
UDI-Public08714729797838
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/11/2018
Device Model NumberSC-3400-30
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/01/2017
Supplement Date Received by Manufacturer11/19/2017
Initial Report FDA Received Date11/15/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;